# SDR ASAA2020051332721

- Difficulty date: May 11, 2020
- Submitted: May 13, 2020
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 47,722 hours, 14,308 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F.O.S FMC BLANKED MOMENTARILY AT CRUISE. GROUNDED - YES. ACCOMPLISHED FMC BITE REF B737-800 FIM 34-61 TASK 801 FMC OPS NORMAL.
